# SDR SWIA200717852

- Difficulty date: January 8, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 32,541 hours, 27,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT STR14 AT STATION 625 CLIP IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CRACKED CLIP AT LT STRINGER STA 625 AND  WITH INTERCOSTAL PER CRJ200 SRM 51-42-06 PG 11,18.
